# SDR MASA2010120101375

- Difficulty date: November 30, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 17,993 hours, 14,149 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR "OPEN" PLACARD MISSING.  MX INSTALLED NEW PLACARD ON MAIN ENTRY DOOR.
